# SDR ABXA20140605193

- Difficulty date: June 5, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T02226
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING FRONT SPAR AREA NEAR WS 416.0 IS CORRODED, EXFOLIATED.  REPAIRED RT WING LOWER SPLICE PLATE AT FRONT SPAR FROM OFSS 338 TO 450 IAW REA B657-60915.  CORRODED L2, PN 114T0222-6, PART NAME SPLICE PLATE, SN NSN, LOCATION STRINGER & WS FROM OFSS 420 RT TO 423 RT.  ACFT WAS GNDED.
